# SDR USAA990761

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 720
- Part time: 19,049 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND A CRACK IN RADIUS OF FUSELAGE FRAME STATION 720, BL 0 BELOW ACE LOADER JACK SCREW ASSY.  INSTALLED REPAIR ANGLE PER SRM 51-70-11.  (M)
